# SDR QXEA200400169

- Difficulty date: February 19, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 5,440 hours, 4,078 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Part time: 5,440 hours, 4,078 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2543 - WHEN SELECTING RIGHT BOOST PUMP ON, NEITHER THE RIGHT OR LEFT BOOST PUMPS TURN ON.  WHEN SELECTING LEFT BOOST PUMP ON, SYSTEM OPERATES NORMALLY.  MAINTENANCE INSPECTED THE FUEL SYSTEM AND FOUND AN OPEN WIRE FROM THE FUEL CONTROL PANEL TO K56 RELAY X1.  RESET PIN-J OF THE CANNON PLUG AND PERFORMED AN OPERATIONAL CHECK.  THE CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
